# SDR SIMA20180103004

- Difficulty date: January 3, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 33,152 hours, 28,365 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HOLD OPEN ROD SUPPORT BRACKET IS CRACKED AT FRAME 68. BOTH UPPER AND LOWER ATTACHMENT POINTS APPROX 1/2" LONG EACH. R&R CARGO DOOR HOLD OPEN ROD SUPPORT BRACKET THAT WAS CRACKED AT FRAME 68. BOTH UPPER AND LOWER ATTACHMENT IAW SRM 51-40-02.
